Alert archive / Pennsylvania / Special Weather Statements in 2018

Special Weather Statement, NWS Philadelphia/Mount Holly

June 2, 2018Montgomery County, Pennsylvania

NWS Philadelphia/Mount Holly issued this special weather statement at Jun 2, 2018, 5:42 PM EDT for Montgomery County, Pennsylvania. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 2, 2018, 5:42 PM EDT (21:42 UTC)
Expired
Jun 2, 2018, 6:15 PM EDT
In force
33 min
Issued by
NWS Philadelphia/Mount Holly

County Montgomery County, PA

The radar

The Philadelphia radar (KDIX), 94 km from the middle of the area, began a volume at 21:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 9.7 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2018-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 38 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2018-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -21 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
38 J/kg
Mixed-layer CIN
-104 J/kg
Mixed-layer LCL
809 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
-21 m²/s²
0-3 km storm-relative helicity
49 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

282 
WWUS81 KPHI 022142
SPSPHI

Special Weather Statement
National Weather Service Mount Holly NJ
542 PM EDT SAT JUN 2 2018

PAZ101>103-022215-
Western Montgomery-Western Chester-Eastern Chester-
542 PM EDT SAT JUN 2 2018

...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL MONTGOMERY AND
NORTHEASTERN CHESTER COUNTIES...

At 541 PM EDT, a strong thunderstorm was located over Phoenixville,
or 14 miles north of West Chester, moving southwest at 15 mph.

Winds up to 45 mph and pea size hail are possible with this storm.

Locations impacted include...
Phoenixville, Collegeville, Royersford, Trappe, Schwenksville, Valley
Forge, Paoli, Chester Springs, Pughtown, Lionville, Spring Mount,
Lionville-Marchwood, Skippack, Spring City, Malvern, Evansburg,
Audubon, Chesterbrook, Eagleville and Trooper.

Torrential rainfall is occurring with this storm, and may cause 
localized flooding. Do not drive your vehicle through flooded 
roadways.

Frequent cloud to ground lightning is also occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4013 7575 4030 7546 4023 7540 4019 7539
      4018 7541 4015 7538 4011 7543 4010 7546
      4009 7545 4009 7543 3997 7554
TIME...MOT...LOC 2141Z 053DEG 12KT 4016 7551 

$$

JRK

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 2, 4:19 PM EDT, 1 hour 23 minutes earlier.

Area forecast discussion, Jun 2, 4:19 PM EDT, 1 hour 23 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
419 PM EDT Sat Jun 2 2018

.SYNOPSIS...
An area of low pressure continues to form off the Virginia
coast along a stationary front drapped just to our south. The
low is expected to deepen as it slowly moves off to the
northeast along the coast through the early part of the week. By
Tuesday, another area of weak low pressure and attending cold
front is forecast to approach our region from the northwest.
High pressure is expected to build into the region on Wednesday
and Thursday before another cold front approaches from the
northwest on Friday. High pressure is expected to build into the
region behind this front.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
The wet pattern continues this afternoon and this evening, with
a possible brief respite late tonight across the area.

We have a very unsettled weather pattern across the area this
afternoon and this evening. At the surface, a front remains
offshore, while an area of low pressure has developed along this
boundary to our south. North of this low, a surface trough extends
northward across our area. Meanwhile, a short wave/vorticity impulse
is sliding down across our area from the north, while the mid-level
low to the south is beginning to close off. A warm/very moist air
mass remain in place across the area, as evident of dewpoints in the
upper 60s/low 70s and PW values 1.75-2.0 inches. Showers and
thunderstorms have begun to develop across the area. The
showers/storms across the northern half of the area have a slight
southward movement with them, while the storms across the south have
little movement. This is because the flow aloft is rather weak, and
the storms across the northern half are moving with the short wave.
What this means is that very heavy rainfall will likely fall with
most of the storms this afternoon and evening. We will keep the
Flash Flood Watch in lace where it is. As the short wave crosses the
area, the showers are expected to become more concentrated across
the southern half of the area where the watch is in effect. We may
need to keep closer attention to the storms as they develop and move
across the I-95 corridor area as this is where the two flows may
combine and get some enhanced rainfall.

We are not expecting severe weather across the area as there is very
weak mid level flow, so little shear is across the area. However,
there is a fair amount of instability as MLCAPE values will reach
1,000-1,500 J/kg. So there will be strong enough updrafts for
thunderstorms to continue to develop and create some locally gusty
downdraft winds in the pulse thunderstorms, we are not expecting
damaging wind gusts. There may also be some small hail if the
updrafts build high enough.

Instability begins to wane late this evening after sunset, so
thunderstorms are expected to become less widespread after sunset
and through midnight. However, there could remain some showers
through the overnight, although they will likely become less heavy
and more scattered overnight as the surface trough passes to our
west.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/...
On Sunday, we may begin the day mostly dry, except across the
southern portions of New Jersey, as well as Delaware and
Maryland where some showers may be on going. The mid-level low
to our south begins to open up during the morning hours, and
will begin to send several short wave/vorticity impulses across
the area. Meanwhile, the surface low will begin slowly lifting
northward as well. There is not expected to be much if any
instability on Sunday, however plenty of moisture and lift will
move northward across the area through the day. So another round
of showers, possible moderate to heavy at times will spread
back across the area. For now we have not extended the Flash
Flood Watch as the rain on Sunday looks to be less convective
than today and tonight. Plus any showers may have a steady
northward movement so that flash flooding may not be an issue.

Sunday will be drastically cooler than Saturday with temperatures at
least 15-20 degrees cooler. In fact, the calendar day high may occur
around midnight as temperatures will likely fall through much of the
day Sunday.

&&

.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...

The extended period starts our rather wet on Sunday night with
an upper trof across the area and surface low pressure just to
our south bringing a fairly strong onshore flow. Showers should
be widespread Sunday evening but should tend to shift northeast
overnight as the surface low moves offshore. A few evening
t-storms are possible well south/east of PHL.

A chance of showers will linger into Monday morning with some
trofiness still over the area but the afternoon into Monday
night should be mostly rain free as drier air pushes in from the
west.

On Tuesday there is still an upper low to our north and an upper
trof axis forecast to rotate through the mid-Atlantic region
Tuesday night. As associated cold front will likley trigger some
scattered showers Tuesday afternoon and evening. Temperatures
for both Monday and Tuesday should be a few degrees below
normal.

Wednesday and Thursday should be dry with a gradual warming
trend, due to NW flow aloft and surface high pressure over the
area. A weak surface trof may affect the area on Friday but as
of now does not seem to have a lot of upper support over the
mid-Atlantic.

&&

.AVIATION /20Z SATURDAY THROUGH THURSDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Tonight...Unsettled conditions are expected for the remainder of
this afternoon into this evening. Scattered showers and
thunderstorms will move across the area and could impact the TAFS
sites at any time now through this evening. VFR conditions will
remain in place for most areas outside of showers/thunderstorms,
although there are some areas of MVFR CIGS. If a heavy
shower/thunderstorm moves over a TAF site, VSBYS will likely lower
to at least MVFR, possibly IFR temporarily.

CIGS are expected to begin to lower later tonight, which may
coincide with a decrease in shower activity late in the night. Most
places should lower to MVFR, but ACY and MIV may lower to IFR.

Winds will vary between northeast and southeast this afternoon
around 5 to 10 knots, and become even more variable in and around
thunderstorms. As low pressure strengthens to our south, winds will
become more steady out of the east to northeast, and may begin
gusting 15-20 knots later in the overnight hours.

Sunday...MVFR or IFR CIGS are expected to be ongoing at the start of
Sunday morning. CIGS may return to VFR during the morning hours,
however, as rainfall begins to spread back northward by the late
morning or afternoon hours, CIGS and VSBYS are expected to lower
back to MVFR.

Winds will remain out of the east-northeast, and will likely gust 20-
30 knots, with the strongest winds near the coast and southern areas.

OUTLOOK...

Sunday night...MVFR and IFR conditions in moderate to heavy showers.
Northeast wind 10 to 15 knots.

Monday...Mainly VFR with a chance of showers. Northwest wind
around 10 knots.

Monday night...Mainly VFR. Light and variable wind.

Tuesday and Tuesday night...Mainly VFR. A chance of afternoon and
evening showers and thunderstorms. West to northwest wind 5 to 10
knots.

Wednesday...Mainly VFR. Northwest wind 5 to 10 knots.

Thursday... VFR expected. Winds generally less than 10 kt.

&&

.MARINE...
We have kept the Gale Warning and Small Craft Advisory in place
as is for the time being. Winds will begin to increase later
tonight, peaking during the day sunday as low pressure to or
south strengthens before lifting northward late Sunday.

RIP CURRENTS... A low risk of rip currents is in place today.
However, with rapidly increasing onshore winds and rising seas, the
rip current risk is expected to be at least moderate and potentially
high on Sunday and Monday.

OUTLOOK...

Sunday night...Small Craft Advisory conditions with a northeast
wind. Wave heights on our ocean waters 6 to 8 feet.

Monday...Small Craft Advisory conditions on our ocean waters with a
northwest wind. Wave heights 4 to 7 feet.

Monday night...Wind speeds should fall below the Small Craft
Advisory criterion. However, wave heights on our ocean waters may
remain at 4 to 6 feet.

Tuesday through Thursday...No marine headlines are anticipated.

&&

.TIDES/COASTAL FLOODING...
The expected onshore flow for Sunday into Sunday night will
cause water levels to rise along the coasts of Delaware and New
Jersey.

We are keeping an eye on Sunday night's high tide which occurs
right around midnight along the oceanfront. Positive departures
of 1.5 to 2.0 feet will get us up to the minor flooding
threshold. We may just reach those values from around Barnegat
Inlet southward to Fenwick Island, and up Delaware Bay and into
the far lower Delaware River.

For now, we are anticipating spotty minor flooding on Sunday
night, not quite reaching Coastal Flood Advisory level. We will
continue to monitor trends in the observed water levels and in
the model guidance over the weekend.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flash Flood Watch through late tonight for PAZ070-071-101>106.
NJ...Flash Flood Watch through late tonight for NJZ015>019-021>025-
     027.
DE...Flash Flood Watch through late tonight for DEZ001>004.
MD...Flash Flood Watch through late tonight for MDZ008-012-015-019-
     020.
MARINE...Gale Warning from 8 AM to 8 PM EDT Sunday for ANZ431-452>455.
     Small Craft Advisory from 2 AM Sunday to 6 AM EDT Monday for
     ANZ450-451.
     Small Craft Advisory from 2 AM Sunday to 4 AM EDT Monday for
     ANZ430.

&&

Synopsis...Davis
Near Term...Robertson
Short Term...Robertson
Long Term...AMC/Iovino
Aviation...AMC/Robertson
Marine...AMC/Robertson
Tides/Coastal Flooding...Iovino
Hazardous weather outlook, Jun 2, 4:26 PM EDT, 1 hour 16 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
426 PM EDT Sat Jun 2 2018

NJZ001-007>010-012-013-020-PAZ054-055-060>062-032030-
Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-Western Monmouth-
Ocean-Carbon-Monroe-Berks-Lehigh-Northampton-
426 PM EDT Sat Jun 2 2018

This Hazardous Weather Outlook is for central New Jersey, northern
New Jersey, northwest New Jersey, southern New Jersey, east central
Pennsylvania and northeast Pennsylvania.

.DAY ONE...Tonight.

Locally heavy rain may produce flooding in areas of poor drainage.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Locally heavy rain may produce flooding in areas of poor drainage on
Sunday night.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ001>003-MDZ008-012-015-019-020-NJZ015>019-021>023-027-PAZ070-071-
101>106-032030-
New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot-
Caroline-Mercer-Salem-Gloucester-Camden-Northwestern Burlington-
Cumberland-Atlantic-Cape May-Southeastern Burlington-Delaware-
Philadelphia-Western Chester-Eastern Chester-Western Montgomery-
Eastern Montgomery-Upper Bucks-Lower Bucks-
426 PM EDT Sat Jun 2 2018

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, central New
Jersey, southern New Jersey and southeast Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

The potential for heavy rain continues on Sunday and Sunday night.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

NJZ014-026-032030-
Eastern Monmouth-Coastal Ocean-
426 PM EDT Sat Jun 2 2018

This Hazardous Weather Outlook is for central New Jersey and
southern New Jersey.

.DAY ONE...Tonight.

Locally heavy rain may produce flooding in areas of poor drainage.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

The risk of dangerous rip currents is expected to be at least
moderate and potentially high on Sunday and Monday.

Locally heavy rain may produce flooding in areas of poor drainage on
Sunday night.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ004-NJZ024-025-032030-
Delaware Beaches-Atlantic Coastal Cape May-Coastal Atlantic-
426 PM EDT Sat Jun 2 2018

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

This Hazardous Weather Outlook is for southern Delaware and
southern New Jersey.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

The risk of dangerous rip currents is expected to be at least
moderate and potentially high on Sunday and Monday.

The potential for heavy rain continues on Sunday and Sunday night.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ431-452>455-032030-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
426 PM EDT Sat Jun 2 2018

...GALE WARNING IN EFFECT FROM 8 AM TO 8 PM EDT SUNDAY...

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-450-451-032030-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
426 PM EDT Sat Jun 2 2018

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

In the hours before

Special weather statement, Jun 2, 1:36 PM EDT, 4 hours 6 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
136 PM EDT SAT JUN 2 2018

DEZ003-021800-
Inland Sussex-
136 PM EDT SAT JUN 2 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN SUSSEX COUNTY...

At 134 PM EDT, a strong thunderstorm was located near Delmar, or 8
miles northeast of Salisbury, moving north at 5 mph.

This storm will be near...
  Laurel and Sycamore around 200 PM EDT.

Other locations impacted by this storm include Blades and Bethel.

Winds up to 50 mph are possible with this storm.

Frequent cloud to ground lightning and torrential rainfall are also
occurring with this storm. Localized flooding may occur and a flash
flood warning may be needed if the storm motion does not increase.
Do not drive your vehicle through flooded roadways. Lightning can
strike 10 miles away from a thunderstorm. Seek a safe shelter inside
a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3845 7539 3846 7566 3866 7566 3864 7530
      3845 7538
TIME...MOT...LOC 1734Z 184DEG 6KT 3848 7552

JRK
Special weather statement, Jun 2, 1:48 PM EDT, 3 hours 54 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
148 PM EDT SAT JUN 2 2018

NJZ012-021830-
Middlesex-
148 PM EDT SAT JUN 2 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN MIDDLESEX
COUNTY...

At 144 PM EDT, radar indicated strong thunderstorms that were
located along a line extending from Carteret to Colonia to near
Sayreville. Movement with each storm was south at only 10 mph.

These storms will be near...
  Sayreville around 150 PM EDT.
  Matawan around 155 PM EDT.
  Old Bridge and Brownville around 205 PM EDT.
  Edison and Society Hill around 210 PM EDT.
  Perth Amboy, Somerset and Morganville around 220 PM EDT.
  New Brunswick and East Brunswick around 225 PM EDT.
  North Brunswick and North Brunswick Township around 230 PM EDT.

Other locations impacted by these storms include Madison Park,
Highland Park, South Plainfield, Iselin, Metuchen, Sewaren, Port
Reading, Milltown, Woodbridge and Fords.

Winds up to 40 mph are possible with these storms.

Torrential rainfall is occurring with these storms, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways. Very localized rainfall amounts of 1 to 2 inches are
possible in the next hour where storms move over the same location.

Frequent cloud to ground lightning is also occurring with these
storms. Lightning can strike 10 miles away from a thunderstorm. Seek
a safe shelter inside a building or vehicle.

LAT...LON 4056 7421 4055 7425 4050 7426 4050 7428
      4047 7427 4045 7423 4044 7424 4040 7425
      4035 7432 4037 7439 4044 7448 4060 7445
      4061 7431 4059 7429 4059 7420
TIME...MOT...LOC 1744Z 014DEG 11KT 4061 7421 4060 7434 4047 7428

JRK
Special weather statement, Jun 2, 4:30 PM EDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
430 PM EDT SAT JUN 2 2018

NJZ019-027-022045-
Northwestern Burlington-Southeastern Burlington-
430 PM EDT SAT JUN 2 2018

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL BURLINGTON
COUNTY...

At 429 PM EDT, a strong thunderstorm was located over Presidential
Lakes, or 19 miles west of Toms River, moving southwest at 10 mph.

Winds up to 40 mph and pea size hail are possible with this storm.

This storm will be near...
  Chatsworth around 445 PM EDT.

Torrential rainfall is occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is also occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3982 7446 3978 7452 3981 7462 3986 7470
      3994 7456 3993 7450 3991 7447 3987 7444
TIME...MOT...LOC 2029Z 035DEG 8KT 3990 7454

JRK
Special weather statement, Jun 2, 5:19 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
519 PM EDT SAT JUN 2 2018

NJZ016>018-022-027-022200-
Salem-Camden-Atlantic-Southeastern Burlington-Gloucester-
519 PM EDT SAT JUN 2 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL ATLANTIC...
NORTHEASTERN SALEM...SOUTHERN CAMDEN...GLOUCESTER AND SOUTHEASTERN
BURLINGTON COUNTIES...

At 518 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Woodbury Heights to near Hammonton
to near Wharton State Forest. Movement was south at 10 mph.

Winds up to 40 mph are possible with these storms.

Locations impacted include...
Vineland, Deptford, West Deptford, Glassboro, Lindenwold, Hammonton,
Woodbury, Pitman, Clayton, Berlin, Buena, Egg Harbor City, Woodstown,
Woodbury Heights, National Park, Weymouth, Chesilhurst, Newfield,
Elmer and Port Republic.

Torrential rainfall is occurring with this storm, and may cause
localized poor drainage flooding. Do not drive your vehicle through
flooded roadways.

Frequent cloud to ground lightning is also occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3956 7443 3955 7444 3955 7443 3953 7443
      3947 7477 3953 7500 3956 7505 3954 7508
      3962 7541 3986 7519 3975 7479 3983 7446
      3970 7441
TIME...MOT...LOC 2118Z 352DEG 7KT 3978 7512 3969 7478 3972 7458

JRK
Special weather statement, Jun 2, 5:29 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
529 PM EDT SAT JUN 2 2018

PAZ054-061-062-022200-
Lehigh-Northampton-Carbon-
529 PM EDT SAT JUN 2 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL LEHIGH...
SOUTHEASTERN CARBON AND WEST CENTRAL NORTHAMPTON COUNTIES...

At 528 PM EDT, a strong thunderstorm was located over Danielsville,
or 10 miles east of Lehighton, moving southwest at 10 mph.

Winds up to 40 mph are possible with this storm.

This storm will be near...
  Palmerton around 540 PM EDT.
  Walnutport and Berlinsville around 545 PM EDT.
  Slatington around 550 PM EDT.
  Emerald around 555 PM EDT.
  Neffs, Schnecksville and Coffeetown around 600 PM EDT.

Other locations impacted by this storm include Bowmanstown.

Torrential rainfall is occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is also occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4081 7547 4082 7541 4076 7547 4064 7556
      4069 7567 4077 7574 4082 7562 4088 7552
TIME...MOT...LOC 2128Z 044DEG 13KT 4080 7552

JRK
Special weather statement, Jun 2, 5:42 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
542 PM EDT SAT JUN 2 2018

PAZ101>103-022215-
Western Montgomery-Western Chester-Eastern Chester-
542 PM EDT SAT JUN 2 2018

...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL MONTGOMERY AND
NORTHEASTERN CHESTER COUNTIES...

At 541 PM EDT, a strong thunderstorm was located over Phoenixville,
or 14 miles north of West Chester, moving southwest at 15 mph.

Winds up to 45 mph and pea size hail are possible with this storm.

Locations impacted include...
Phoenixville, Collegeville, Royersford, Trappe, Schwenksville, Valley
Forge, Paoli, Chester Springs, Pughtown, Lionville, Spring Mount,
Lionville-Marchwood, Skippack, Spring City, Malvern, Evansburg,
Audubon, Chesterbrook, Eagleville and Trooper.

Torrential rainfall is occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is also occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4013 7575 4030 7546 4023 7540 4019 7539
      4018 7541 4015 7538 4011 7543 4010 7546
      4009 7545 4009 7543 3997 7554
TIME...MOT...LOC 2141Z 053DEG 12KT 4016 7551

JRK

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 3:26 AM EDTFlash Flood WatchPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 2 more24 hr
Jun 2, 3:37 AM EDTGale WarningPHI48 hr
Jun 2, 3:37 AM EDTSmall Craft AdvisoryPHI30 hr
Jun 2, 1:48 PM EDTSpecial Weather StatementPHIMiddlesex42 min
Jun 2, 4:30 PM EDTSpecial Weather StatementPHIBurlington15 min
Jun 2, 5:19 PM EDTSpecial Weather StatementPHIGloucester41 min
Jun 2, 5:44 PM EDTSpecial Weather StatementPHIHunterdon31 min
Jun 2, 5:56 PM EDTAreal Flood AdvisoryPHIAtlantic, Burlington, Camden, Gloucester92 min
Jun 2, 6:44 PM EDTAreal Flood AdvisoryPHISalem3 hr
Jun 2, 2:15 PM EDTAreal Flood AdvisoryPHIChester3 hr
Jun 2, 5:11 PM EDTAreal Flood AdvisoryPHIChester2 hr
Jun 2, 5:29 PM EDTSpecial Weather StatementPHILehigh31 min
Jun 2, 6:13 PM EDTSpecial Weather StatementPHIChester47 min
Jun 2, 1:36 PM EDTSpecial Weather StatementPHISussex24 min
Jun 2, 12:42 AM EDTSpecial Weather StatementPHICecil63 min

Nearby

Special Weather Statements in Pennsylvania, 2018Every special weather statement in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.